MathSciNet Relay Station
MathSciNet bibliographic data
MR548188 (81b:62102) 62M10 (62F15)
Abraham, Bovas; Box, George E. P. Bayesian analysis of some outlier problems in time series. Biometrika 66 (1979), no. 2, 229–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement